RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2016, Volume 21, Issue 1, Pages 144–152 (Mi adm558)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Parafunctions of triangular matrices and $m$-ary partitions of numbers

Svitlana Steflyuk, Roman Zatorsky

Department of Mathematics and Computer Science, Precarpathian Vasyl Stefanyk National University, 57 Shevchenka Str. Ivano-Frankivsk, 76025 Ukraine

Abstract: Using the machinery of paradeterminants and parapermanents developed in [2] we get new relations for some number-theoretical functions natural argument that were studied in [3].

Keywords: partition polynomials, triangular matrices, paradeterminant, parapermanent, $m$-ary partition.

Full text: PDF file (298 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 12E10
Received: 24.09.2015
Revised: 19.03.2016
Language:

Citation: Svitlana Steflyuk, Roman Zatorsky, “Parafunctions of triangular matrices and $m$-ary partitions of numbers”, Algebra Discrete Math., 21:1 (2016), 144–152

Citation in format AMSBIB
\Bibitem{SteZat16}
\by Svitlana~Steflyuk, Roman~Zatorsky
\paper Parafunctions of triangular matrices and~$m$-ary~partitions of numbers
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/adm558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382847600010}


Linking options:
  • http://mi.mathnet.ru/eng/adm558
  • http://mi.mathnet.ru/eng/adm/v21/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Goy, R. Zatorsky, “Infinite linear recurrence relations and superposition of linear recurrence equations”, J. Integer Seq., 20:5 (2017), 17.5.3  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:102
    Full text:33
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020